Open Access
Translator Disclaimer
July, 1975 Bahadur Efficiency of Linear Rank Statistics for Scale Alternatives
T. Y. Hwang, J. H. Klotz
Ann. Statist. 3(4): 947-954 (July, 1975). DOI: 10.1214/aos/1176343195

Abstract

Exact limiting Bahadur efficiencies of linear rank tests for scale are derived using a minor extension of the results of Hoadley. Efficiency curves are derived for the linear rank statistics of Mood, Freund and Ansari, and Capon and Klotz relative to the F test for normal scale alternatives when the null hypothesis is that of common normality.

Citation

Download Citation

T. Y. Hwang. J. H. Klotz. "Bahadur Efficiency of Linear Rank Statistics for Scale Alternatives." Ann. Statist. 3 (4) 947 - 954, July, 1975. https://doi.org/10.1214/aos/1176343195

Information

Published: July, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0328.62024
MathSciNet: MR388654
Digital Object Identifier: 10.1214/aos/1176343195

Keywords: 6250 , 6270 , Bahadur efficiency , large deviation probabilities , Linear rank statistics , scale alternatives

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.3 • No. 4 • July, 1975
Back to Top